MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-LG
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Vascular Dissection (3160)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient has a tortuous anatomy.During the procedure, ds was not able to be advanced through the left iliac artery, so it was removed from the patient's anatomy.Non-abbott wire was exchanged to a different non-abbott wire.A new valve was selected for implant using a new ds and it was able to advance through left iliac artery with some exertion.The valve was able to be implanted at a depth of 2mm on the non-coronary cusp (ncc) and 3mm on the left-coronary cusp (lcc).Upon removal of the ds, bleeding was noted in the access site; the patient was transferred to the vascular operation room; vascular dissection was observed in the femoral then a left femoral artery repair was performed surgically.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.Cardiology fellow believed the cause of bleeding to be due to the perclose device.The patient's condition is unknown.On follow-up, it was reported that the blood transfusion was administered and the patient had an extended hospitalization.The patient was discharged in a recovering condition.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient has a tortuous anatomy.During the procedure, ds was not able to be advanced through the left iliac artery, so it was removed from the patient's anatomy.Non-abbott wire was exchanged to a different non-abbott wire.A new valve was selected for implant using a new ds and it was able to advance through left iliac artery with some exertion.The valve was able to be implanted at a depth of 2mm on the non-coronary cusp (ncc) and 3mm on the left-coronary cusp (lcc).Upon removal of the ds, bleeding was noted in the access site; the patient was transferred to the vascular operation room; vascular dissection was observed in the femoral then a left femoral artery repair was performed surgically.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.Cardiology fellow believed the cause of bleeding to be due to the perclose device.The patient's condition is unknown.No additional information was provided.
 
Additional Manufacturer Narrative
An event of advancement difficulty through patient anatomy was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause of the reported advancement difficulty through patient anatomy and subsequent vascular dissection and bleeding could not be conclusively determined.The reported hospitalization, unexpected medical intervention, and surgical intervention were results of case-specific circumstances as the dissection was repaired surgically and blood transfusion was required.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50024277
Report Number2135147-2026-05117
Device Sequence Number9752419
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)271031(10)11134890
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11134890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NVRO-29
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale
Patient Weight217 LB
Patient RaceWhite